# SDR YENA2023103001325

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 80,183 hours, 28,856 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2537, SJU-SDQ. 'LEVEL 2 ODOR EVENT AFT CABIN INFLIGHT CONTACTED FLIGHT DECK COMPLAINING OF DIRTY SOCKS ODOR. BURNING EYES AND THROUT. FOLLOWED ODOR  ISOLATION PROCEDURE ISOLATE 2 PACK; PERFORMED TSM 05-50-00-810-831A. FOUND APU TO BE CAUSE OF ODOR (LEAKING ) PERFORMED TYPE I LEVEL B2 DECONTAMINATION. NO FURTHER DEFECTS NOTED AT THIS TIME. SEE LOG PAGE 3670869, ITEM 2 FOR APU PLACED ON MEL. ALSO REF INFO NOTICE 2017-T015J. A/C OK TO CONT. SVC.'
